Communications in Mathematical Physics

The time dependent amplitude equation for the Swift-Hohenberg problem

P. Collet and J.-P. Eckmann

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 1 (1990), 139-153.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201034

Mathematical Reviews number (MathSciNet)
MR1069205

Zentralblatt MATH identifier
0756.35096

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 35A35: Theoretical approximation to solutions {For numerical analysis, see 65Mxx, 65Nxx}

Citation

Collet, P.; Eckmann, J.-P. The time dependent amplitude equation for the Swift-Hohenberg problem. Comm. Math. Phys. 132 (1990), no. 1, 139--153. https://projecteuclid.org/euclid.cmp/1104201034


Export citation